# SDR IPXA10658584

- Difficulty date: February 14, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310096G
- Part serial: 000080
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD T/E FLAP MID L/E FAIRING DELAMINATED AT OTEF STA230.5  COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-05 PAR 5A (1) FIG 5 REV 46.
